Alert archive / Alabama / Flash Flood Warnings in 2020

Flash Flood Warning 23, NWS Birmingham, AL

August 19, 2020Chambers County, Randolph County, Alabama

NWS Birmingham, AL issued this flash flood warning at Aug 19, 2020, 8:45 PM CDT for Chambers County, Randolph County, Alabama. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2020, 8:45 PM CDT (01:45 UTC)
Expired
Aug 19, 2020, 11:45 PM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Chambers County, AL, Randolph County, AL

The radar

The Maxwell AFB radar (KMXX), 73 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 9:00 PM CDTFLASH FLOODWelch, ALWATER WAS FLOWING ACROSS CR 278.
Aug 19, 9:20 PM CDTFLASH FLOOD4 Nw Five Points, ALCULVERT WASHED OUT ALONG CR 234.
Aug 19, 10:00 PM CDTHEAVY RAIN 5.25Penton, AL5.25 OF RAIN MEASURED FROM STORMS WEDNESDAY EVENING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2020-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 367 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2020-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
367 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
2032 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

876 
WGUS54 KBMX 200145
FFWBMX
ALC017-111-200445-
/O.NEW.KBMX.FF.W.0023.200820T0145Z-200820T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
845 PM CDT Wed Aug 19 2020

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Northwestern Chambers County in east central Alabama...
  Southeastern Randolph County in east central Alabama...

* Until 1145 PM CDT.

* At 845 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen over a short period of time, with additional rainfall 
  expected from these stationary thunderstorms. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Roanoke, Stroud, Five Points, Penton, Welch, Trammel Crossroads, 
  Standing Rock, Roanoke Municipal Airport, Rock Mills and Paran.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3316 8532 3321 8525 3311 8523 3308 8525
      3302 8534 3292 8559 3303 8559

FLASH FLOOD...RADAR INDICATED

$$

89^GSatterwhite
1 follow-up statement
125 
WGUS74 KBMX 200254
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
954 PM CDT Wed Aug 19 2020

ALC017-111-200445-
/O.CON.KBMX.FF.W.0023.000000T0000Z-200820T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chambers AL-Randolph AL-
954 PM CDT Wed Aug 19 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT THIS 
EVENING FOR NORTHWESTERN CHAMBERS AND SOUTHEASTERN RANDOLPH 
COUNTIES...

At 954 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 4 and 6 inches of rain have 
fallen. While rain rates are decreasing, flash flooding is ongoing 
or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Roanoke, Stroud, Five Points, Penton, Welch, Trammel Crossroads, 
  Standing Rock, Roanoke Municipal Airport, Rock Mills and Paran.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3316 8532 3321 8525 3311 8523 3308 8525
      3302 8534 3292 8559 3303 8559

FLASH FLOOD...RADAR INDICATED

$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 7:01 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Aug 19, 7:01 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
701 PM CDT Wed Aug 19 2020

.UPDATE...
For 00Z Aviation.

&&

.SHORT TERM...
/Updated at 1054 AM CDT Wed Aug 19 2020/

Only minor changes needed for the next 36 hour forecast. The
outside threat for isolated severe weather continues this
afternoon. Temperatures aloft are cooler today aiding the
instability as the upper trough digs further south. There is also
a fairly decent lower level moisture pool developing across
southeast Alabama ahead of the surface boundary. Storm coverage
will increase over the next several hours, mainly east of I65 or
closer to the surface front, and will rapidly subside just after
sunset. Most of the morning parameters indicate a high risk for
wet microbursts from I59, south and east.

17/KLAWS

Previous short-term discussion:
/Updated at 345 AM CDT Wed Aug 19 2020/
Today and Tonight.

A relatively amplified mid to upper-level pattern remains
stretched across the CONUS with ridging in place across the West
and a longwave trough east of the Mississippi River. Water vapor
imagery depicts an embedded shortwave now moving southeast from
the mid MRV headed toward Central AL along with associated mid-
level height falls. At the surface, a boundary is now positioned
from near Marengo County northeastward to near Cleburne County per
recent surface obs and RADAR imagery. This feature and combined
aloft will allow for an increase in convective activity this
afternoon as temperatures rise into the upper 80s to lower 90s.

Guidance suggests the shortwave will position to near the AL/MS
line and generally approach Central AL this afternoon. Though with
time the vort max may weaken, a more broad area of height
falls/vorticity aloft will continue to dig into the Deep South.
Meanwhile, low-level moistening is expected to the east and
southeast of a ~1008-1009 mb low pressure set to develop near
south Central AL this afternoon along the surface boundary. As
such, I placed 'likely' PoPs east of I-65 with a decreasing trend
northwestward with expected decline in forcing and moisture
quality.

The presence of mid-level dry air & low-level moisture advection
will combine with other factors to promote the development of
isolated strong to severe thunderstorms by this afternoon. These
factors include SBCAPE of 2,000-3,000 J/kg and rather steep low-
level lapse rates in places (8-9 C/km). Though I'd like to see PWs
a little bit higher (HREF mean suggests 1.4-1.6" in likely PoP
area), I can't rule out instances of damaging wind gusts due to
microbursts. Additional forcing considerations help overcome this
factor as updrafts would otherwise struggle to maintain their
rigor due to dry air entrainment aloft. (It is this dry air
entrainment that strengthens the downdraft core for microburst
potential, however.)

At face value, the above reasons warrant a low-confidence mention
of strong to severe thunderstorms in the HWO, albeit of an
unorganized nature. This will include brief damaging wind gusts up
to 60 mph and small to quarter size hail for the more robust
updrafts/cores able to take advantage of the ~20 kts eff. bulk
shear.

Thursday morning and afternoon.

As mentioned before, a more broad area of synoptic height falls
and associated vorticity is expected to settle across the Deep
South and generally retrograde west & center near the lower MRV by
Thursday morning. A more robust reservoir of low-level
moisture/theta-e are expected to overspread much of the downstream
areas across the Southeast with PWs ~1.7-1.9". Cooling
temperatures aloft (around -9 to -10 C at 500 mb) and a moisture-
rich boundary layer are pointing toward 3,000-4,000+ SBCAPE
profiles amidst 15-25 kts eff. bulk shear (increasing
southwesterly flow in the southeast areas). I've increased PoPs as
this and the left exit region of an upper-level jet streak should
foster numerous thunderstorms, including the potential for
multicell clusters and bowing segments capable of damaging winds.
More isolated cells earlier in the convective life cycle will
carry the potential for severe criteria hail given the relatively
cool temps aloft and favorable buoyancy in the hail growth zone.
For these reasons I'll mention strong to severe thunderstorms in
the HWO with the afternoon and early evening the time of greatest
potential. Kinematics and other parameters suggest areas along and
south of I-20 having the best chance at this time, though the
entire Southeast CONUS has a chance given the overall PoPs despite
'weaker' shear values elsewhere.

40/Sizemore

.LONG TERM...
/Updated at 208 PM CDT Wed Aug 19 2020/
Friday through Tuesday.

Features.

An anomalous pattern will persist through the first portion of
the long term forecast period with the forecast area positioned on
the east side of a deep layer trough centered over the Lower
Mississippi River Valley region. Upper-level winds will increase
form the south in the upper levels as the trough becomes centered
closer to the area on Saturday.

Expect the trough to lift to the northeast of the area during the
day on Sunday. As we progress from Monday into Tuesday, expect
ridging to increase in the upper levels from the southeast.

Precipitable water values will remain high on Friday followed by
a brief decrease on Saturday as some drier air moves over the area
from the southwest behind the departing trough. There is some
disagreement among global modeling regarding precipitable water
values from late Sunday through Tuesday but the overall trend is
for increasing values.

Attention will begin to turn to the tropics toward the end of the
forecast with some global models developing a system and bringing
it northwest from the Northern Caribbean Sea into the Southeast
Gulf of Mexico by Tuesday. Please monitor updates to the forecast
from our office along with products issued by the National
Hurricane Center as we move from this weekend into next week.

Forecast.

Friday through Sunday.

Scattered to numerous showers and storms are expected on Friday.
Expect some decrease to the isolated to scattered categories
southwest on Saturday as some drier air aloft does work its way
into the area. Isolated to scattered activity is forecast
generally along and south of Interstate 59 corridor. Highs will
range from the mid 80s east to the mid 80s south and west on
Friday and Saturday and from the upper 80s east to the low 90s
west on Sunday.

Monday and Tuesday.

Isolated showers and storms are forecast across the entire area
with scattered activity south and east from Monday through
Tuesday. Highs will range from the upper 80s east and south to the
low 90s west and north.

05

&&

.AVIATION...
00Z TAF Discussion.

At this hour, we have convection along and ahead of a surface
boundary and associated low pressure feature slowly nudging
eastward. Some gusty winds are possibly with storms. Rain chances
should decrease for the 6-15z timeframe with an overall lull in
the activity. More widespread convection will be possible on
Thursday (best chances afternoon) as the boundary lingers across
the area. Some MVFR to IFR conditions may occur briefly in
stronger convection.

08

&&

.FIRE WEATHER...

Scattered to numerous showers and storms are expected this
afternoon and again tomorrow afternoon. Isolated showers and
storms are expected on Saturday followed by a developing pattern
with scattered showers and storms across the south and east into
early next week.

Minimum relative humidity values are expected to dip into the mid
40 percent range this afternoon followed by values only dipping
into the upper 40 to low 50 percent range tomorrow through
Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     66  88  67  85  67 /  50  80  70  70  50
Anniston    68  89  68  86  68 /  50  80  70  70  50
Birmingham  69  89  69  86  69 /  50  80  70  70  40
Tuscaloosa  69  90  69  86  69 /  40  80  60  70  30
Calera      68  89  68  84  67 /  40  80  70  70  40
Auburn      68  87  68  83  68 /  50  80  80  70  50
Montgomery  70  90  69  86  70 /  40  80  70  70  40
Troy        69  88  68  85  69 /  50  80  70  70  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Aug 19, 7:06 PM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
706 PM CDT Wed Aug 19 2020

ALZ011>015-017>050-210315-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
706 PM CDT Wed Aug 19 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Isolated severe thunderstorms are possible this evening. Brief
damaging wind gusts up to 60 mph and hail up to quarter size could
occur. The best chances will be along and east of Interstate 65.
Storm coverage and intensity will diminish overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms are possible Thursday afternoon and
evening. Damaging wind gusts up to 60 mph and hail up to quarter
size are possible. The best chances remain along and south of
Interstate 20.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
this evening, as well as Thursday afternoon and evening. Please
follow all local, state, and CDC guidelines in regards to travel.

In the hours before

Special weather statement, Aug 19, 6:21 PM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Birmingham AL
621 PM CDT Wed Aug 19 2020

ALZ024-192345-
Jefferson AL-
621 PM CDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JEFFERSON COUNTY
UNTIL 645 PM CDT...

At 621 PM CDT, Doppler radar was tracking a strong thunderstorm over
northeastern Birmingham. This storm was nearly stationary.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Birmingham, Vestavia Hills, Mountain Brook, Trussville, Irondale,
Center Point, Tarrant, Ketona Lakes, B.j.c.c., Kingston, Five Points
South, Regions Field, Alton, Barber Motorsports Park, Birmingham
Airport, U.A.B. Campus, Birmingham Race Course, Ruffner Mountain,
Danville and Liberty Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3350 8663 3348 8671 3348 8676 3351 8682
      3358 8679 3362 8674 3362 8663 3355 8661
TIME...MOT...LOC 2321Z 171DEG 1KT 3353 8673

89^GSatterwhite
Special weather statement, Aug 19, 6:59 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Birmingham AL
659 PM CDT Wed Aug 19 2020

ALZ024-025-200030-
Jefferson AL-Shelby AL-
659 PM CDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SHELBY AND
SOUTHEASTERN JEFFERSON COUNTIES UNTIL 730 PM CDT...

At 659 PM CDT, Doppler radar was tracking a strong thunderstorm over
Patton Creek, or over Hoover. This storm was nearly stationary.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Southwestern Birmingham, Hoover, Vestavia Hills, Homewood, Pelham,
Helena, Indian Springs Village, Riverchase, Patton Creek, Oak
Mountain State Park, Hoover Metropolitan Stadium, Ross Bridge, Bluff
Park, Riverchase Galleria, Oak Mountain Amphitheater, Shannon and
Lake Cyrus.

LAT...LON 3333 8673 3331 8681 3332 8689 3338 8692
      3342 8690 3345 8684 3344 8677 3339 8675
TIME...MOT...LOC 2359Z 171DEG 1KT 3339 8683

89^GSatterwhite
Special weather statement, Aug 19, 7:47 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Birmingham AL
747 PM CDT Wed Aug 19 2020

ALZ036-200130-
Coosa AL-
747 PM CDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COOSA COUNTY UNTIL 830 PM
CDT...

At 747 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Stewartville to near Rockford. Movement
was east at 15 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Goodwater, Rockford, Kellyton, Stewartville, Hanover, Bradford,
Cottage Grove, Bentleyville, Highway 9 and Highway 22, Parkdale,
Hatchet, Nixburg, Crewsville, Western Lake Martin, Fishpond, Ray and
Hissop.

LAT...LON 3282 8628 3310 8628 3311 8601 3281 8601
TIME...MOT...LOC 0047Z 277DEG 12KT 3307 8620 3286 8620

89^GSatterwhite
Special weather statement, Aug 19, 7:56 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Birmingham AL
756 PM CDT Wed Aug 19 2020

ALZ036-043-200130-
Coosa AL-Elmore AL-
756 PM CDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR ELMORE AND SOUTHEASTERN COOSA
COUNTIES UNTIL 830 PM CDT...

At 756 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Welona to Coosada. Movement was east at 10 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Prattville, Millbrook, Wetumpka, Equality, Elmore, Coosada,
Deatsville, Eclectic, Pentonville, Santuck, Titus, Emerald Mountain,
Welona, Ten Cedar Estates, Dexter, Speed, Weoka Mills, Jordan Lake,
Blue Ridge and Bob Woodruff Lake.

LAT...LON 3245 8621 3247 8621 3247 8622 3248 8622
      3250 8625 3250 8626 3249 8626 3247 8629
      3249 8631 3246 8631 3246 8641 3275 8639
      3275 8638 3276 8639 3278 8639 3282 8629
      3281 8601 3245 8602
TIME...MOT...LOC 0056Z 267DEG 10KT 3276 8633 3247 8633

89^GSatterwhite
Special weather statement, Aug 19, 8:31 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Birmingham AL
831 PM CDT Wed Aug 19 2020

ALZ036-037-043-200215-
Tallapoosa AL-Coosa AL-Elmore AL-
831 PM CDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELMORE...WEST CENTRAL
TALLAPOOSA AND SOUTHEASTERN COOSA COUNTIES UNTIL 915 PM CDT...

At 831 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Crewsville to Blue Ridge. Movement was
east at 10 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Alexander City, Wetumpka, Rockford, Equality, Eclectic, Pentonville,
Santuck, Cottage Grove, Ten Cedar Estates, Nixburg, Dexter, Speed,
Western Lake Martin, Weoka Mills, Jordan Lake, Northern Lake Martin,
Highway 9 and Highway 22, Blue Ridge, Kowaliga Bridge and Wind Creek
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3248 8622 3250 8625 3250 8626 3249 8626
      3249 8628 3247 8629 3248 8630 3287 8631
      3292 8611 3288 8590 3247 8602 3247 8623
TIME...MOT...LOC 0131Z 277DEG 8KT 3293 8610 3250 8621

89^GSatterwhite
Special weather statement, Aug 19, 8:34 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Birmingham AL
834 PM CDT Wed Aug 19 2020

ALZ037-200200-
Tallapoosa AL-
834 PM CDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALLAPOOSA COUNTY
UNTIL 900 PM CDT...

At 833 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hillabee Creek, or near Alexander City. This storm was nearly
stationary.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Alexander City, Jacksons' Gap, New Site, Hillabee Creek, Northern
Lake Martin, Eagle Creek, Horseshoe Bend and Horseshoe Bend National
Military Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3289 8576 3294 8593 3309 8586 3304 8566
TIME...MOT...LOC 0133Z 197DEG 2KT 3296 8583

89^GSatterwhite

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 7:47 PM CDTSpecial Weather StatementBMXCoosa43 min
Aug 19, 7:56 PM CDTSpecial Weather StatementBMXElmore34 min
Aug 19, 8:05 PM CDTAreal Flood AdvisoryBMXChambers, Randolph115 min
Aug 19, 8:31 PM CDTSpecial Weather StatementBMXElmore44 min
Aug 19, 8:34 PM CDTSpecial Weather StatementBMXTallapoosa26 min
Aug 19, 8:52 PM CDTSpecial Weather StatementBMXTallapoosa38 min
Aug 19, 9:14 PM CDTAreal Flood AdvisoryBMXElmore3 hr
Aug 19, 9:20 PM CDTSpecial Weather StatementBMXMontgomery40 min
Aug 19, 9:23 PM CDTFlash Flood WarningBMXElmore3 hr
Aug 19, 9:38 PM CDTSevere Thunderstorm WarningBMXElmore, Montgomery37 min
Aug 19, 9:43 PM CDTAreal Flood AdvisoryBMXElmore, Montgomery2 hr
Aug 19, 10:01 PM CDTAreal Flood AdvisoryBMXCoosa, Tallapoosa2 hr
Aug 19, 10:05 PM CDTFlash Flood WarningBMXElmore, Montgomery3 hr
Aug 20, 10:35 AM CDTSpecial Weather StatementBMXPike40 min
Aug 20, 10:48 AM CDTSpecial Weather StatementBMXBarbour42 min
Aug 20, 11:15 AM CDTSpecial Weather StatementBMXBullock45 min
Aug 20, 11:52 AM CDTSpecial Weather StatementBMXBarbour23 min
Aug 20, 1:19 PM CDTSpecial Weather StatementBMXElmore41 min
Aug 20, 1:40 PM CDTSpecial Weather StatementBMXMontgomery35 min
Aug 20, 3:40 PM CDTSpecial Weather StatementBMXHale35 min
Aug 20, 3:58 PM CDTSpecial Weather StatementBMXBibb32 min
Aug 20, 5:26 PM CDTSpecial Weather StatementBMXBlount34 min
Aug 20, 5:38 PM CDTSpecial Weather StatementBMXHale37 min
Aug 20, 6:10 PM CDTSpecial Weather StatementBMXEtowah35 min
Aug 20, 6:24 PM CDTSpecial Weather StatementBMXEtowah36 min
Aug 20, 6:29 PM CDTSevere Thunderstorm WarningBMXEtowah27 min

Nearby

Flash Flood Warnings in Alabama, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.